Approximate Quartic Lie *-Derivations with Perturbing Terms

Document Type : Research Paper


1 Department of Mathematics, Chungnam National University,99 Daehangno, Yuseong-gu, Daejeon 34134, Korea

2 Department of Mathematics, Korea National University of Transportation, Chungju 27469, Korea


The aim of this paper is to investigate stable approximation of almost quartic Lie ∗-derivations associated with approximate quartic homogeneous mappings by quartic Lie ∗-derivations on $\rho$-complete convex modular algebras by using $\Delta_2$-condition via convex modular $\rho$.


Volume 11, Issue 2
December 2020
Pages 305-316
  • Receive Date: 21 February 2019
  • Revise Date: 05 June 2020
  • Accept Date: 19 July 2020